# SDR DALA2024021502245

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION WAS FOUND ON THE FORWARD FACE OF THE LH MLG DOOR HINGE FITTING FORWARD LUG. CORRECTIVE ACTION: REPAIRED PER ER/A # 544078-14AD. (0201162)
